# SDR IPXA12673011

- Difficulty date: April 9, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, LEFT WING NR 5 SLAT SKIN CRACKED.  REPAIRED IAW SRM 57-43-01-2R2, REPAIR 2, FIG 201, REV 52.  REPAIR CLASSIFIED AS MAJOR.
